# SDR UALA2012090404994

- Difficulty date: September 3, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 61,012 hours, 7,142 cycles
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RT NR 1 WINDSHIELD DUE TO DAMAGE FOUND AT TERMINAL 'A' CONNECTION.  REPLACED NR 1 RT WINDSHIELD.
